# SDR REXA2020070600574

- Difficulty date: May 6, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 29,146 hours, 19,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AFT PORTION ROW 4 & 5 CD INOP.  FOUND 300 MV AT LIGHT CONNECTION.  CONNECTOR DS341J1 AND DS341P2.  TRACED BACK TO CONNECTOR J5224. 300 MV AT CONNECTOR.  COULD NOT TRACE FURTHER DUE TO WIRING GOING INTO WALL.  ITEM REMAINS OPEN.  REMOVED AND REPLACED EMER LIGHT BATTERY PS36 IAW AMM 33-51-17.  OPS CHECK GOOD.  OK FOR SVC.  PLACARD REMOVED.  MOC NOTIFIED.              
"
